# SDR 2016FA0000266

- Difficulty date: April 2, 2016
- Submitted: June 2, 2016
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 4526499
- Condition: Inoperative
- Location: Elt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW ELT INSTALLED 2/2014 AT 91-207D INSPECTION.  FOUND BATTERY DEAD.  NO KNOWN ACTIVATION OF UNIT.  BATTERY REPLACED DUE DATE 3/2018.  BATTERY SUPPLIED WITH NEW UNIT PURCHASED BUT DATE OF BATTERY CELL INDICATES OCT 2010.
